# SDR UPS204813

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND HFEC INSPECTION REVEALED CRACK INDICATIONS AT FASTNERS BS 264 AND 265, STRINGER 9 RT ON EXTERIOR SKIN.  ACCESS THE DAMAGED AREA,  CUTOUT AREA OF SKIN AND FABRICATED REPAIR PARTS.  INSTALLED REPAIR PART AND REINSTALLED ITEMS REMOVED FOR ACCESS IAW SRM 53-30-3.
